Errata-Corrige : “Improved theory for a nonlinear degenerate parabolic equation”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 3, p. 479.
@article{ASNSP_1990_4_17_3_479_0,
     author = {Gilding, B. H.},
     title = {Errata-Corrige : {{\textquotedblleft}Improved} theory for a nonlinear degenerate parabolic equation{\textquotedblright}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {479--479},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1990},
     zbl = {0722.35049},
     mrnumber = {1079986},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1990_4_17_3_479_0/}
}
TY  - JOUR
AU  - Gilding, B. H.
TI  - Errata-Corrige : “Improved theory for a nonlinear degenerate parabolic equation”
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1990
DA  - 1990///
SP  - 479
EP  - 479
VL  - Ser. 4, 17
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1990_4_17_3_479_0/
UR  - https://zbmath.org/?q=an%3A0722.35049
UR  - https://www.ams.org/mathscinet-getitem?mr=1079986
LA  - en
ID  - ASNSP_1990_4_17_3_479_0
ER  - 
Gilding, B. H. Errata-Corrige : “Improved theory for a nonlinear degenerate parabolic equation”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 3, p. 479. http://archive.numdam.org/item/ASNSP_1990_4_17_3_479_0/